Bi-Hamiltonian ordinary differential equations with matrix variables - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Theoretical and Mathematical Physics Année : 2012

Bi-Hamiltonian ordinary differential equations with matrix variables

(1) , (2) , (1)
1
2

Résumé

We consider a special class of Poisson brackets related to systems of ordinary differential equations with matrix variables. We investigate general properties of such brackets, present an example of a compatible pair of quadratic and linear brackets, and find the corresponding hierarchy of integrable models, which generalizes the two-component Manakov matrix system to the case of an arbitrary number of matrices.

Fichier principal
Vignette du fichier
art3a10.10072fs11232-012-0043-4.pdf (289.36 Ko) Télécharger le fichier
Origine : Accord explicite pour ce dépôt

Dates et versions

hal-03054050 , version 1 (11-12-2020)

Identifiants

Citer

Alexander Odesskii, Vladimir Roubtsov, Vladimir Sokolov. Bi-Hamiltonian ordinary differential equations with matrix variables. Theoretical and Mathematical Physics, 2012, 171 (1), pp.442 - 447. ⟨10.1007/s11232-012-0043-4⟩. ⟨hal-03054050⟩
94 Consultations
76 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More